Alert archive / Oklahoma / Tornado Warnings in 2026

Tornado Warning 2, NWS Norman, OK

January 8, 2026Cleveland County, Pottawatomie County, Oklahoma

NWS Norman, OK issued this tornado warning at Jan 8, 2026, 7:38 AM CST for Cleveland County, Pottawatomie County, Oklahoma. It was in force for 37 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 8, 2026, 7:38 AM CST (13:38 UTC)
Expired
Jan 8, 2026, 8:15 AM CST
In force
37 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Cleveland County, OK, Pottawatomie County, OK

The radar

The Norman radar (KTLX), 13 km from the middle of the area, began a volume at 13:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 8, 7:45 AM CSTTORNADO4 S Stella, OKRadar confirmed tornado.
Jan 8, 7:52 AM CSTTORNADO4 E Stella, OKScattered damage from near the Cleveland-Pottawatomie County line to near the Shawnee Twin Lakes.
Jan 8, 8:10 AM CSTTSTM WND GST 593 Nnw Shawnee, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 1.6 hours before the alert went out and 19 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2026-01-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 710 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2026-01-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 285 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
710 J/kg
Mixed-layer CIN
-54 J/kg
Mixed-layer LCL
611 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
285 m²/s²
0-3 km storm-relative helicity
424 m²/s²
Significant tornado parameter
1.4
Supercell composite
6.6

Open this sounding in Storm Lab

The text

As transmitted.

257 
WFUS54 KOUN 081338
TOROUN
OKC027-125-081415-
/O.NEW.KOUN.TO.W.0002.260108T1338Z-260108T1415Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
738 AM CST Thu Jan 8 2026

The National Weather Service in Norman has issued a

* Tornado Warning for...
  Northeastern Cleveland County in central Oklahoma...
  Northwestern Pottawatomie County in central Oklahoma...

* Until 815 AM CST.

* At 738 AM CST, a severe thunderstorm capable of producing a tornado
  was located over southeastern Norman, or 4 miles northeast of
  Noble, moving northeast at 50 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Southeastern Oklahoma City, southeastern Norman, Shawnee, Noble,
  McLoud, Pink, Dale, Lake Thunderbird, Bethel Acres, and Little Axe.

This includes Interstate 40 between mile markers 174 and 184.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3511 9732 3517 9738 3546 9705 3536 9691
TIME...MOT...LOC 1338Z 229DEG 43KT 3517 9730 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Schueth
5 follow-up statements
870 
WWUS54 KOUN 081343
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
743 AM CST Thu Jan 8 2026

OKC027-125-081415-
/O.CON.KOUN.TO.W.0002.000000T0000Z-260108T1415Z/
Cleveland OK-Pottawatomie OK-
743 AM CST Thu Jan 8 2026

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 AM CST FOR
NORTHEASTERN CLEVELAND AND NORTHWESTERN POTTAWATOMIE COUNTIES...

At 743 AM CST, a severe thunderstorm capable of producing a tornado
was located over southeastern Norman, or near Lake Thunderbird,
moving northeast at 50 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Southeastern Oklahoma City, southeastern Norman, Shawnee, McLoud,
Pink, Dale, Lake Thunderbird, Bethel Acres, and Little Axe.

This includes Interstate 40 between mile markers 174 and 184.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3516 9723 3523 9731 3546 9705 3536 9691
TIME...MOT...LOC 1343Z 229DEG 43KT 3521 9724 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Schueth
230 
WWUS54 KOUN 081348 RRA
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
748 AM CST Thu Jan 8 2026

OKC027-125-081415-
/O.CON.KOUN.TO.W.0002.000000T0000Z-260108T1415Z/
Cleveland OK-Pottawatomie OK-
748 AM CST Thu Jan 8 2026

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 AM CST FOR
NORTHEASTERN CLEVELAND AND NORTHWESTERN POTTAWATOMIE COUNTIES...

At 748 AM CST, a confirmed tornado was located near Pink, moving
northeast at 50 mph.

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Southeastern Oklahoma City, eastern Norman, Shawnee, McLoud, Pink,
Dale, Stella, northeastern Lake Thunderbird, Bethel Acres, and Little
Axe.

This includes Interstate 40 between mile markers 174 and 184.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
storm shelter, safe room, or an interior room on the lowest floor of
a sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 3520 9717 3527 9727 3546 9705 3536 9691
TIME...MOT...LOC 1348Z 229DEG 43KT 3526 9718 

TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN

$$

Schueth
632 
WWUS54 KOUN 081355
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
755 AM CST Thu Jan 8 2026

OKC027-125-081415-
/O.CON.KOUN.TO.W.0002.000000T0000Z-260108T1415Z/
Cleveland OK-Pottawatomie OK-
755 AM CST Thu Jan 8 2026

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 AM CST FOR
NORTHEASTERN CLEVELAND AND NORTHWESTERN POTTAWATOMIE COUNTIES...

At 754 AM CST, a confirmed tornado was located 4 miles east of
Stella, moving northeast at 50 mph.

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Southeastern Oklahoma City, McLoud, and Dale.

This includes Interstate 40 between mile markers 174 and 181.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
storm shelter, safe room, or an interior room on the lowest floor of
a sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 3528 9716 3532 9721 3546 9705 3540 9697
TIME...MOT...LOC 1354Z 221DEG 43KT 3534 9713 

TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN

$$

Schueth
549 
WWUS54 KOUN 081406
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
806 AM CST Thu Jan 8 2026

OKC027-081416-
/O.CAN.KOUN.TO.W.0002.000000T0000Z-260108T1415Z/
Cleveland OK-
806 AM CST Thu Jan 8 2026

...THE TORNADO WARNING FOR NORTHEASTERN CLEVELAND COUNTY IS
CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

LAT...LON 3534 9707 3539 9709 3544 9702 3540 9697
TIME...MOT...LOC 1406Z 242DEG 40KT 3540 9697 

$$

OKC125-081415-
/O.CON.KOUN.TO.W.0002.000000T0000Z-260108T1415Z/
Pottawatomie OK-
806 AM CST Thu Jan 8 2026

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 AM CST FOR
NORTHWESTERN POTTAWATOMIE COUNTY...

At 806 AM CST, a confirmed tornado was located 4 miles east of Dale,
moving northeast at 45 mph.

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Dale.

This includes Interstate 40 between mile markers 177 and 181.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
storm shelter, safe room, or an interior room on the lowest floor of
a sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 3534 9707 3539 9709 3544 9702 3540 9697
TIME...MOT...LOC 1406Z 242DEG 40KT 3540 9697 

TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN

$$

Schueth
822 
WWUS54 KOUN 081410
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
810 AM CST Thu Jan 8 2026

OKC125-081419-
/O.EXP.KOUN.TO.W.0002.000000T0000Z-260108T1415Z/
Pottawatomie OK-
810 AM CST Thu Jan 8 2026

...THE TORNADO WARNING FOR NORTHWESTERN POTTAWATOMIE COUNTY WILL
EXPIRE AT 815 AM CST...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning will be allowed to expire.

Remember, a Tornado Warning still remains in effect for northern 
Pottawatomie and southern Lincoln Counties through 830 AM CST.

LAT...LON 3534 9707 3539 9709 3544 9702 3540 9697
TIME...MOT...LOC 1409Z 229DEG 43KT 3541 9695 

$$

Schueth

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Jan 8, 5:19 AM CST, 2 hours 19 minutes earlier. Its key messages:

  • Updated at 441 AM CST Thu Jan 8 2026
  • A marginal risk for severe storms through about noon.
  • Chance for light snow Friday afternoon and evening across northwest OK, with little accumulation or impact expected.
  • Near to above normal temperatures and dry conditions expected this weekend into next week.
Area forecast discussion, Jan 8, 5:19 AM CST, 2 hours 19 minutes before
Area Forecast Discussion
National Weather Service Norman OK
519 AM CST Thu Jan 8 2026

...New AVIATION...

.KEY MESSAGES...
Updated at 441 AM CST Thu Jan 8 2026

- A marginal risk for severe storms through about noon.

- Chance for light snow Friday afternoon and evening across
  northwest OK, with little accumulation or impact expected.

- Near to above normal temperatures and dry conditions expected
  this weekend into next week.

&&

.NEAR TERM...
(Through Thursday)
Issued at 1242 AM CST Thu Jan 8 2026

A shortwave trough, currently moving across New Mexico,  will
continue to move quickly northeast through Thursday morning,
before lifting north and east of the state by noon. Strong
theta-e advection is underway with 3-hr dewpoint changes around
20-25 degrees across south central Oklahoma. This airmass will
continue to advect northward during the overnight hours with lower
60 dewpoint air reaching a Stillwater to Lawton and Wichita Falls
line by sunrise. Better forcing has already reached West Texas as
weak echos are becoming more pronounced and expanding in
coverage.

Scattered to numerous showers will develop, especially after 3 am
(per recent runs of the HRRR) with better coverage over western
Oklahoma and western north Texas.  It still appears most of this
activity will be elevated with fast moving showers/storms (at least
50 mph northeast).

As stronger forcing encounters better theta-e air (central Oklahoma)
stronger storms are possible with several CAMs indicating more of a
quasi-linear look or a broken line of storms.  Although instability
will likely be weak (below 1000 J/kg), rather strong 0-1 km shear of
at least 35-40 knots is forecast.  Per soundings, most of the
convection will be elevated, but there is a low chance of boundary-
layer storms which would increase the risk of QLCS
tornadoes/couplets.  This would increase the risk of locally
damaging winds etc.  Most the convection will be east of our
southeast counties by noon.

Clouds will decrease quickly this morning with a gusty southwest
wind in the wake of the showers and storms.  Temperatures will again
warm well into the 70s across at least the southern half of
Oklahoma.  Better cold air advection will arrive during the
afternoon, mainly across the northwestern half of the state.
Southwest Oklahoma and western north Texas will keep a breezy
southwest wind through the afternoon and may see humidity approach
20 percent.  Although some rain may fall across this area, a clear
sky and a breezy wind may negate this benefit.  So elevated fire
weather conditions may occur by mid afternoon.

&&

.SHORT TERM...
(Thursday night through Saturday night)
Issued at 1242 AM CST Thu Jan 8 2026

Cold air will continue to move southward tonight with temperatures
falling below freezing across northwest Oklahoma.  Another
trough/upper low will approach the area early to mid Friday. This
system is expected to phase with another trough moving across the
northern Plains. As a result, this system may weaken some as it
moves eastward across the southern Plains late Friday into
Saturday. However, chances are fairly high that some precipitation
will occur on Friday with snow possible across northwest
Oklahoma. It's certainly possible that a few areas (NW) may
experience snowfall rates high enough to lower temperature to
freezing which would allow some accumulation on the grass. Heavy
snowfall rates would likely be necessary for impacts on roads
which is not anticipated. Clouds are expected to decrease Friday
night into Saturday with near average temperatures, and a breezy
northwest wind.

&&

.LONG TERM...
(Sunday through Wednesday)
Issued at 1242 AM CST Thu Jan 8 2026

Cold/cool surface high pressure is expected to build across the
region on Sunday bringing lighter wind speeds.  Afternoon highs
should be close to average with the bulk of the cold air remaining
north and east of our area.  A southerly wind will return on Monday
bring warmer temperatures with highs mainly in the 60s.  With an
unusually strong ridge centered over the West Coast early next,
the southern Plains will remain in northwest flow aloft. This will
allow another frontal passage around Wednesday of next week.

&&

.AVIATION...
(12Z TAFS)
Issued at 441 AM CST Thu Jan 8 2026

Showers/storms and associated MVFR conditions will impact most
sites between 12Z and 16Z before quickly shifting east with VFR
conditions returning. Strong southwest winds will shift to the
west and northwest during the day today as a cold front sweeps
south across the area. Winds will diminish quickly this evening
and become light. There may be a period of MVFR ceilings at PNC
this evening.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  37  52  32  49 /   0  10  10   0
Hobart OK         33  52  29  53 /   0  10  10   0
Wichita Falls TX  39  62  33  53 /   0   0   0   0
Gage OK           29  40  21  48 /  10  60  30   0
Ponca City OK     35  48  29  49 /   0  20  20   0
Durant OK         43  63  37  54 /   0  10   0   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...None.
TX...None.
&&

NEAR TERM...06
SHORT TERM...06
LONG TERM....06
AVIATION...30

In the hours before

Special weather statement, Jan 8, 6:46 AM CST, 52 minutes before
Special Weather Statement
National Weather Service Norman OK
646 AM CST Thu Jan 8 2026

OKZ018-019-023>025-027>029-038>040-081315-
Grady OK-Kingfisher OK-Oklahoma OK-Logan OK-Canadian OK-Stephens OK-
Caddo OK-Cleveland OK-Garvin OK-McClain OK-Comanche OK-
646 AM CST Thu Jan 8 2026

...Strong thunderstorms will impact portions of northeastern
Comanche, southeastern Kingfisher, northwestern Garvin, Grady,
southeastern Caddo, northwestern Stephens, Oklahoma, Cleveland,
Logan, Canadian and McClain Counties through 715 AM CST...

At 646 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 3 miles northwest of Concho to near Amber to 5
miles southeast of Rush Springs. Movement was northeast at 70 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Oklahoma City, Norman, Edmond, Moore, Midwest City, Del City, El
Reno, Chickasha, Guthrie, Newcastle, Blanchard, Purcell, Marlow,
Kingfisher, Yukon, Bethany, Mustang, Choctaw, Warr Acres, and The
Village.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3601 9735 3599 9735 3569 9715 3482 9715
      3464 9809 3510 9813 3568 9825 3616 9745
TIME...MOT...LOC 1246Z 226DEG 59KT 3566 9802 3518 9788 3472 9788

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Schueth
Special weather statement, Jan 8, 7:00 AM CST, 38 minutes before
Special Weather Statement
National Weather Service Norman OK
700 AM CST Thu Jan 8 2026

OKZ027-028-039>041-045-046-050-TXZ090-081330-
Grady OK-Love OK-Carter OK-Stephens OK-Garvin OK-McClain OK-
Murray OK-Jefferson OK-Clay TX-
700 AM CST Thu Jan 8 2026

...Strong thunderstorms will impact portions of Jefferson, Garvin,
southeastern Grady, northwestern Love, Stephens, Carter, western
Murray, south central McClain and east central Clay Counties through
730 AM CST...

At 700 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 5 miles northeast of Bray to 7 miles southwest
of Loco to 8 miles northeast of Bellevue. Movement was northeast at
55 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Ardmore, Duncan, Pauls Valley, Marlow, Waurika, Lone Grove, Healdton,
Wilson, Comanche, Maysville, Bray, Ringling, Ryan, Elmore City,
Velma, Paoli, Terral, Katie, Foster, and Tatums.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3363 9807 3424 9801 3471 9804 3491 9719
      3454 9717 3397 9721 3388 9745 3392 9749
      3390 9759 3395 9759 3399 9767 3394 9773
      3393 9776 3392 9778 3389 9778 3390 9780
      3386 9783 3385 9787 3389 9798 3367 9798
TIME...MOT...LOC 1300Z 224DEG 50KT 3471 9779 3426 9778 3374 9796

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Schueth
Local storm report, Jan 8, 7:14 AM CST, 24 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
714 AM CST Thu Jan 8 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 AM     Tstm Wnd Gst     2 N Yukon               35.53N 97.74W
01/08/2026  M60 MPH          Canadian           OK   Mesonet

&&
Local storm report, Jan 8, 7:16 AM CST, 22 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
716 AM CST Thu Jan 8 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0608 AM     Hail             4 NW Moore              35.37N 97.55W
01/08/2026  M0.75 Inch       Cleveland          OK   Public

            Report from mPING: Dime (0.75 in.).

&&
Special weather statement, Jan 8, 7:19 AM CST, 19 minutes before
Special Weather Statement
National Weather Service Norman OK
719 AM CST Thu Jan 8 2026

OKZ025-026-029-030-081345-
Oklahoma OK-Pottawatomie OK-Cleveland OK-Lincoln OK-
719 AM CST Thu Jan 8 2026

...A strong thunderstorm will impact portions of southern Lincoln,
southeastern Oklahoma, northeastern Cleveland and northwestern
Pottawatomie Counties through 745 AM CST...

At 719 AM CST, Doppler radar was tracking a strong thunderstorm over
eastern Norman, moving northeast at 70 mph.

HAZARD...Wind gusts of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Northeastern Norman, Shawnee, Chandler, Harrah, McLoud, Pink, Meeker,
Sparks, Warwick, Stella, Dale, Newalla, northeastern Lake
Thunderbird, Bethel Acres, Little Axe, and Aydelotte.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3519 9714 3527 9731 3576 9699 3560 9668
TIME...MOT...LOC 1319Z 211DEG 61KT 3527 9718

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Schueth
Local storm report, Jan 8, 7:29 AM CST, 9 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
729 AM CST Thu Jan 8 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 AM     Tstm Wnd Gst     3 E Oklahoma City       35.47N 97.46W
01/08/2026  M60 MPH          Oklahoma           OK   Mesonet

&&

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 8, 5:18 AM CSTSpecial Weather StatementOUNOklahoma27 min
Jan 8, 5:20 AM CSTSpecial Weather StatementOUNNoble25 min
Jan 8, 5:23 AM CSTSpecial Weather StatementOUNTillman37 min
Jan 8, 5:36 AM CSTSpecial Weather StatementOUNCanadian24 min
Jan 8, 5:38 AM CSTSevere Thunderstorm WarningOUNComanche, Cotton, Jefferson, Stephens, Tillman52 min
Jan 8, 5:59 AM CSTSpecial Weather StatementOUNOklahoma31 min
Jan 8, 6:00 AM CSTSpecial Weather StatementOUNOklahoma30 min
Jan 8, 6:16 AM CSTSpecial Weather StatementOUNCaddo, Grady29 min
Jan 8, 6:31 AM CSTSpecial Weather StatementOUNJefferson, Stephens29 min
Jan 8, 6:35 AM CSTSpecial Weather StatementOUNNoble25 min
Jan 8, 6:46 AM CSTSpecial Weather StatementOUNCanadian, Cleveland, Grady, Logan, McClain, Oklahoma29 min
Jan 8, 6:52 AM CSTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, Kingfisher, Lincoln, Logan and 4 more38 min
Jan 8, 7:00 AM CSTSpecial Weather StatementOUNCarter, Garvin, Jefferson, Love, Stephens30 min
Jan 8, 7:03 AM CSTAreal Flood AdvisoryOUNCanadian, Cleveland, Kingfisher, Logan, McClain, Oklahoma117 min
Jan 8, 7:19 AM CSTSpecial Weather StatementOUNLincoln26 min
Jan 8, 7:28 AM CSTSevere Thunderstorm WarningOUNCleveland, Lincoln, Logan, Noble, Oklahoma, Payne and 1 more47 min
Jan 8, 7:30 AM CSTTornado WarningOUNCleveland, McClain, Pottawatomie30 min
Jan 8, 7:33 AM CSTSevere Thunderstorm WarningOUNCleveland, Garvin, Hughes, Lincoln, McClain, Murray and 4 more42 min
Jan 8, 7:57 AM CSTTornado WarningOUNLincoln, Pottawatomie, Seminole33 min
Jan 8, 8:02 AM CSTTornado Warning Tornado observedOUNLincoln, Pottawatomie28 min
Jan 8, 8:17 AM CSTSpecial Weather StatementOUNCoal, Hughes, Johnston, Marshall, Pontotoc, Seminole28 min
Jan 8, 8:36 AM CSTSevere Thunderstorm WarningOUNHughes, Seminole39 min
Jan 8, 8:40 AM CSTTornado WarningOUNHughes20 min

Nearby

Tornado Warnings in Oklahoma, 2026Every tornado warning in 2026Tornadoes in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.